# SDR IPXA2024011810140

- Difficulty date: January 18, 2024
- Submitted: January 18, 2024
- Operation: Air carrier
- Aircraft: N461UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28265
- Aircraft time: 40,902 hours, 20,543 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: UNKNOWN
- Part serial: NA
- Condition: Warning Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON PREFLIGHT OBSERVED TWO IDENTATIONS IN THE FUSELAGE SKIN ABOVE THE COCKPIT ENTRY DOOR PER  SRM 51-10-01-0G-0 SHEET 1 STA 309.5 & 311.0 0N STRINGER S2 LT SIDE. AERODYNAMIC SMOOTHNESS WITHIN ABOVE MENTIONED LIMITS. ACFT OK TO CONTINUE SERVICE
